What A Pill

OK so a while ago my doctor put me on a "statin" medication for high cholesterol. However, this particular pill's side effects made me quite ill! So another brand, was tried, then another, another, another...you get the picture. They all made me sick. Finally I told my doctor: "I'm not gonna take it anymore!" He somehow convinced me to try a "non statin". I agreed to this for 2 reasons. 1. He said this medication had little or no side effects and 2. he gave me a free 3 month supply. Guess what?? There are side effects! I should have known. However; just like when I was on the statins, I didn't attribute the symptoms to the meds. I thought I had some weird virus/flu or some unknown dreadful disease. Well....yesterday morning, after a very restless, painful and bizarre dream filled night, I realized it just might be from the new pill. After an Internet search it appears that I was right...side effects. So as of yesterday I have ceased takings the meds. I will be eating more oatmeal and Cheerios!

2 Response to "What A Pill"

  1. Mari says:
    March 25, 2011 at 1:17 PM

    That's the bad thing about those meds. I know a lot of people can't take them because of the side effects!

  2. Kathy says:
    March 26, 2011 at 9:08 AM

    Wow. What a bummer. So, bring on the oatmeal, it is.